# SDR AALA971603

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 596 - AFTER TAKEOFF MIA DURING CLIMB-OUT, SLIGHT SMOKE AND OIL ODOR NOTED IN AREA OF PAX SEAT ROWS 25 AND 26 WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED GROUND ENGINE RUN AT TAKEOFF POWER SETTINGS AND OPERATED BOTH PACKS FULL RANGE WITH ENGINES AND APU WITH NO SMOKE OR ODOR NOTED.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO SMOKE OR ODOR NOTED.  SYSTEMS OPERATIONAL CHECKED NORMAL.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
